MathSciNet Relay Station
MathSciNet bibliographic data
MR670225 76S05
Terrill, R. M. An exact solution for flow in a porous pipe. Z. Angew. Math. Phys. 33 (1982), no. 4, 547–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement